# SDR DALA2021091705566

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,822 hours, 8,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 FRAME C20 RH CRACKED BELOW STR22 IN THE CABIN. CORRECTIVE ACTION: REFERENCE ER/A 592671-14. (1950483)
